# SDR 97FDEA00639

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C33202
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0165 013  CORROSION (C53-224-05) ON T-CLIP, FWD SIDE, RBL 69, BS 760, WL 205.  FOUND T CLIP TO BE CORRODED OUT OF LIMITS ON BS 760, WL 205, RBL 69. FABRICATED T CLIP AND INSTALLED IAW FED-EX SRM 53-30-5, 51-10-2, M/M 51-20-151, 51-20-21.
